# SDR SWAA991533

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Assy
- Part number: 6104781
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS FWD SECTION INOP.  REMOVED AND REPLACED BATTERY ASSY PER MM.
